MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDO GRAFT, ARTERIOVENOUS DIALYSIS ACCESS CIRCUIT STENOSIS TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDO GRAFT, ARTERIOVENOUS DIALYSIS ACCESS CIRCUIT STENOSIS TREATMENT
Model Number VBCR080501A
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device manufacturing record history is current in progress.Device was returned and evaluation is currently in progress.Patient information (id, gender, weight, dob and relevant medical history) was requested but no response has been received from user facility.Additional information related to potential adverse event was requested.As of today, no information has been provided.In a conservative approach, this report is being submitted.
 
Event or Problem Description
The following was reported to gore by user facility representative: during vascular access treatment, a gore® viabahn® endoprosthesis did not initially deploy, then started deploying (expanding) when trying to remove and it was captured with a sheath.No patient harm was reported.Further information was requested but not made available as of today.
 
Additional Manufacturer Narrative
Engineering evaluation confirms the reported partial deployment.The distal shaft of device was kinked approximately 2cm from the transition area.Approximately 1.2cm of the endoprosthesis was expanded at the distal end.The endoprosthesis was compressed longitudinally about 2cm distally.During engineering evaluation, the deployment knob was pulled and deployment was able to continued.The investigation could not confirm the cause of the reported partial deployment or the primary device failure mode.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDO GRAFT, ARTERIOVENOUS DIALYSIS ACCESS CIRCUIT STENOSIS TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13595278
Report Number2017233-2022-02762
Device Sequence Number11251949
Product Code PFV
UDI-Device Identifier00733132623501
UDI-Public00733132623501
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberVBCR080501A
Device Catalogue NumberVBCR080501A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown